# SDR UIEA2019042303934

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,243 hours, 21,409 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: X030465
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS ON IN CLIMB OUT.  PERFORMED BITE TEST PROCEDURES OF FUEL QT CONTROL BOX AND RESET. PERFORMED FIM FAULT TREE 807, TASK 28-25. REMOVED AND REPLACED BOOST PUMP FUEL PRESS SWITCH IAW AMM 28-285-03-04. OPS CHECK GOOD AT THIS TIME.
